# SDR VNAA0604011

- Difficulty date: April 21, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 4,659 hours, 4,664 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A POSSIBLE LIGHTNING STRIKE DURING CLIMBOUT FROM TYS.  THE FLIGHT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE PERFORMED EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS.  MINOR DAMAGE WAS FOUND ON THE LEFT WINGLET, RIGHT ELEVATOR, AND RIGHT SIDE OF THE RUDDER.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
